# SDR DALA2024022102435

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 6,303 hours, 722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 3R DOOR DAMPER LOW PRESSURE. CORRECTIVE ACTION: SERVICED 3R DOOR DAMPER IAW A330 AMM 52-11. OK FOR SERVICE. (5521111)
